×

Found 13,258 Documents (Results 1–100)

On the solvability of the Dirichlet problem for a multidimensional elliptic system in the half-space. (English. Russian original) Zbl 07831281

J. Math. Sci., New York 279, No. 5, 635-643 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 183, 52-60 (2020).
MSC:  35J57
PDFBibTeX XMLCite
Full Text: DOI

On some problems for partial differential equations with a small parameter in the principal part. (English. Russian original) Zbl 07831280

J. Math. Sci., New York 279, No. 5, 623-634 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 183, 61-72 (2020).
MSC:  35B25 35J25 35L20
PDFBibTeX XMLCite
Full Text: DOI

Groups, graphs, and hypergraphs: average sizes of kernels of generic matrices with support constraints. (English) Zbl 07830343

Memoirs of the American Mathematical Society 1465. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6868-2/pbk; 978-1-4704-7753-0/ebook). v, 120 p. (2024).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software